Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 263, NWS Atlanta, GA

May 26, 2006Clarke County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2006, 5:48 PM EDT for Clarke County, Georgia. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2006, 5:48 PM EDT (21:48 UTC)
Expired
May 26, 2006, 6:02 PM EDT
In force
14 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Clarke County, GA

The radar

The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 4:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1030 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1030 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 262149
SVRFFC
GAC059-262230-
/O.NEW.KFFC.SV.W.0263.060526T2148Z-060526T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN NORTHEAST GEORGIA

* UNTIL 630 PM EDT

* AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND   
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR THE 
  NORTHWEST PART OF ATHENS...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINTERVILLE AND GAINES SCHOOL.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3402 8339 3392 8345 3386 8327 3402 8327

$$
1 follow-up statement
000 
WWUS52 KFFC 262202
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT FRI MAY 26 2006

GAC059-262212-
/O.CAN.KFFC.SV.W.0263.000000T0000Z-060526T2230Z/
CLARKE GA-
602 PM EDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR CLARKE COUNTY HAS BEEN
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF CLARKE  COUNTY AND SEVERE
WEATHER IS NO LONGER EXPECTED. THE STORM ACROSS OCONEE COUNTY IS
EXPECTED TO REMAIN SOUTH OF CLARKE COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...
PLEASE CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 
1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3402 8339 3392 8345 3386 8327 3402 8327

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:15 PM EDT, 33 minutes earlier.

Area forecast discussion, May 26, 5:15 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI MAY 26 2006

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
MAIN CONCERN IS THE SLIGHT RISK OF SEVERE STORMS CURRENTLY
ADVERTISED ACROSS MUCH OF THE FORECAST AREA FOR LATE THIS AFTERNOON
AND EVENING HOURS. HAVE LAUNCHED A BALLOON AND WILL POST AN 18Z
SOUNDING TO HELP ADDRESS THIS POTENTIAL. LATEST SATL AND UPPER
ANALYSIS SHOWS A CUT OFF LOW OVER THE EASTERN GREAT LAKES REGION
WITH A STRONG VORT MAX ROUNDING THE BASE AND APPROACHING THE
CAROLINAS AND VA. SPC HAS POSTED A SEVERE WATCH BOX FROM EXTREME
EASTERN GA UP THE CAROLINAS INTO SW VA TO COVER THE DEVELOPING LINE
OF STORMS AHEAD OF THIS VORT MAX. SATL WV SHOWS ANOTHER VORT MAX
DRIFTING EASTWARD ACROSS SRN MO AND ARKANSAS THIS AFTERNOON. SUSPECT
THIS FEATURE WILL INTERACT WITH INCREASING INSTABILITIES (2000-3000
CAPES...-4 LIS) AND WARM 65+ DEWPOINTS ACROSS THE AREA TO PRODUCE
SCATTERED TSTMS THIS AFTERNOON AND EVENING. LATEST RADAR SHOWS
ISOLATED TSTMS ALREADY DEVELOPING ACROSS EXTREME NORTH GA AND
PORTIONS OF EAST CENTRAL GA. EXPECT STORM COVERAGE AND INTENSITY TO
GRADUALLY INCREASE THRU LATE AFTERNOON-EARLY EVENING WITH INCREASED
HEATING AND POSSIBLE ADDED LIFT FROM THE APPROACHING VORT MAX. THE
18Z SOUNDING SHOWS MODERATE LOW-MID LEVEL LAPSE RATES...MID LEVEL
DRY AIR...SLIGHTLY LOWER WBZ HGT BUT WEAK HELICITIES...ALL
SUGGESTING A CONTINUED ISOLATED SEVERE STORM THREAT...WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN THREAT THRU THE EVENING
HOURS. EXPECT THIS THREAT TO REMAIN ISOLATED WITH MERGING OUTFLOWS
PROVIDING BEST FOCUS FOR STRONGER STORMS. SHOULD SEE DISSIPATING
STORMS SHORTLY AFTER MIDNIGHT...WITH SOME LINGERING SHOWERS POSSIBLE
WELL INTO THE MORNING HOURS. EXPECT MAINLY A 30% CHANCE OF AFTERNOON
TSTMS OVER THE WEEKEND...BUT MAINLY THE TYPICAL WEAKER SUMMERTIME
VARIETY WITH LITTLE SEVERE THREAT EXPECTED AT THIS TIME.

.LONG TERM...(MONDAY THROUGH FRIDAY)
MADE LITTLE CHANGE TO THE EXTENDED PERIODS AS GFS CONTINUES TO SHOW
THE 500 MB RIDGE GRADUALLY WEAKENING THROUGH THE LONG TERM LEAVING
GEORGIA IN A VERY WEAK UPPER FLOW PATTERN AT LEAST THRU AT LEAST MID
WEEK...WITH DAYTIME HEATING BEING THE SPARK FOR TSTMS EACH AFTERNOON
AND EVENING. EXPECT RAIN CHANCES TO INCREASE BY THU-FRI NEXT WEEK AS
THE TAIL END OF ANOTHER UPPER SYSTEM AND THE ASSOCIATED FRONTAL
BOUNDARY PUSH INTO THE AREA.

&&
.AVIATION...
MAIN CONCERN WILL BE SCATTERED THUNDERSTORMS THAT CONTINUE TO
DEVELOP ACROSS NORTH GEORGIA THROUGH THIS EVENING. THE BULK OF THE
ACTIVITY WILL STAY ACROSS NORTHERN GEORGIA...BUT MAY IMPACT THE ATL
METRO AIRPORTS. AT THIS POINT DUE TO THE SPOTTY NATURE OF THESE
STORMS...WILL CONTINUE VCTS IN ALL TAF SITES EXCEPT FOR AHN AND
AMEND AS NEEDED. CIGS SHOULD NOT BE A PROBLEM WITH THE EXCEPTION OF
CIGS DROPPING WITH A THUNDERSTORM. LOOKING AT CIGS DOWNSTREAM
CURRENT FORECAST OF BRINGING THEM UP TO 5-10K FT BY 2Z LOOKS TO
STILL BE ON TRACK AT THIS POINT. WINDS WILL REMAIN OUT OF THE WEST
THROUGH THE FORECAST PERIOD WITH GUSTY WINDS ENDING AS CONVECTION
DECREASES AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  86  69  87 /  40  30  20  30
ATHENS          66  90  67  91 /  40  30  20  30
GAINESVILLE     66  86  66  87 /  50  30  20  30
ROME            66  90  65  89 /  50  30  30  40
COLUMBUS        70  92  70  93 /  20  20  20  20
MACON           67  91  66  92 /  20  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39/22
Hazardous weather outlook, May 26, 11:25 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT FRI MAY 26 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1125 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND
WEST CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
AN OLD FRONTAL BOUNDARY WILL DRIFT NORTH FROM CENTRAL GEORGIA AND
DISSIPATE ACROSS THE AREA TODAY...LEAVING A WARM...MOIST AIR MASS
ACROSS THE REGION. MEANWHILE...A TROUGH ASSOCIATED WITH AN UPPER
LOW MOVING THROUGH THE OHIO VALLEY WILL SWEEP ACROSS THE AREA LATE
TODAY AND TONIGHT. BY SATURDAY...A SUMMER LIKE UPPER RIDGE WILL
BEGIN TO BUILD OVER THE AREA FROM THE WEST.

.PRIMARY HAZARDS...
THE MOST SIGNIFICANT HAZARD FROM THUNDERSTORMS TODAY WILL BE
CLOUD-TO-GROUND LIGHTNING. LARGE HAIL AND DAMAGING THUNDERSTORM
WINDS WILL ALSO BE POSSIBLE IN ANY SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. THE MOST SIGNIFICANT THREAT OF SEVERE
THUNDERSTORMS WILL BE BETWEEN 2 PM AND MIDNIGHT...GENERALLY NORTH OF
A LINE FROM WRIGHTSVILLE...TO MACON...TO LA GRANGE.

.DISCUSSION...
A VERY UNSTABLE AIR MASS WILL EVOLVE OVER THE AREA TODAY AS AN OLD
FRONTAL BOUNDARY DRIFTING NORTH FROM CENTRAL GEORGIA WASHES OUT
ACROSS NORTH GEORGIA AND DEW POINTS RISE INTO THE 65 TO 70 DEGREE
RANGE ACROSS MOST OF THE AREA. CAPES BY AFTERNOON ARE FORECAST TO
EXCEED 3000 OVER MUCH OF NORTH CENTRAL...NORTHWEST...AND WEST
CENTRAL GEORGIA...AND REMAINING AS HIGH AS 1500 OVER THESE SAME
AREAS UNTIL MIDNIGHT. LIFTED INDICES WILL FALL AS LOW AS -4 TO -6
ACROSS THE SAME AREA DURING THE AFTERNOON AND EVENING. A COMPLEX OF
THUNDERSTORMS THAT MOVED SOUTHEAST FRIDAY MORNING INTO NORTHWEST
GEORGIA LEFT A SIGNIFICANT OUTFLOW BOUNDARY THAT IS EXPECTED TO
SERVE AS A FOCUS FOR THUNDERSTORM REDEVELOPMENT LATER THIS AFTERNOON
ACROSS NORTHWEST AND NORTH CENTRAL GEORGIA. IN ADDITION...AN UPPER
TROUGH...WESTERLY LOW-LEVEL JET OF 35 TO 40 KNOTS...AND AN UPPER JET
SPEED MAX WILL TRACK OVER THE AREA LATE TODAY. THUNDERSTORM ACTIVITY
IS EXPECTED TO CONTINUE OVERNIGHT AND TRACK SOUTH INTO WEST CENTRAL
GEORGIA NEAR COLUMBUS BY MIDNIGHT. AT THIS TIME...THERE WILL BE AN
INCREASING THREAT OF HEAVY RAIN AS THE MOVEMENT OF THE ACTIVITY
SLOWS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A WARM...MOIST...AND VERY UNSTABLE AIR MASS IS EXPECTED TO REMAIN
OVER THE AREA SATURDAY THROUGH THURSDAY. ALTHOUGH AN UPPER RIDGE
WILL BUILD OVER THE REGION DURING THIS PERIOD RESULTING IN WEAK
UPPER DYNAMICS...ISOLATED TO SCATTERED PULSE SEVERE THUNDERSTORMS
ARE POSSIBLE EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING
HOURS. THE WESTERN HALF OF THE STATE WILL BE THE MOST FAVORED AREA
FOR STRONG TO SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS...ESPECIALLY NORTH OF A
WRIGHTSVILLE...TO MACON...TO LA GRANGE LINE SHOULD BE PREPARED FOR
ACTIVATION ANYTIME AFTER 2 PM TODAY CONTINUING UNTIL MIDNIGHT.

In the hours before

Local storm report, May 26, 5:00 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             COHUTTA                 34.95N 84.95W
05/26/2006  E1.00 INCH       WHITFIELD          GA   PUBLIC

&&

BG
Local storm report, May 26, 5:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             FORT OGLETHORPE         34.92N 85.25W
05/26/2006  E0.88 INCH       CATOOSA            GA   COUNTY OFFICIAL

&&

BG
Special weather statement, May 26, 5:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT FRI MAY 26 2006

GAZ035>037-047-050-262200-
528 PM EDT FRI MAY 26 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN GREENE...WALTON...
OCONEE...CLARKE AND BARROW COUNTIES UNTIL 600 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STATHAM...MOVING EAST AT 35 MPH. OTHER
STRONG STORMS WERE LOCATED NEAR DACULA...SOUTH OF WATKINSVILLE...
AND NORTH OF WRAYSWOOD.
Local storm report, May 26, 5:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             DULUTH                  34.00N 84.15W
05/26/2006  E0.75 INCH       GWINNETT           GA   PUBLIC

&&

BG
Special weather statement, May 26, 5:35 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI MAY 26 2006

GAZ011-262215-
535 PM EDT FRI MAY 26 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL
AND 45 MPH WINDS IN CHATTOOGA COUNTY UNTIL 615 PM EDT...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MENLO...AND MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES
ACROSS CHATTOOGA. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MENLO...CLOUDLAND...BERRYTON AND SUMMERVILLE. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 26, 5:45 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI MAY 26 2006

GAZ012-262230-
545 PM EDT FRI MAY 26 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
GORDON COUNTY UNTIL 630 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RESACA TO OOSTANAULA...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS GORDON COUNTY. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE REDBUD AND CALHOUN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:25 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett35 min
May 26, 3:48 PM EDTSevere Thunderstorm WarningFFCTowns42 min
May 26, 4:01 PM EDTSevere Thunderstorm WarningFFCDade29 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningFFCCatoosa30 min
May 26, 4:28 PM EDTSevere Thunderstorm WarningFFCDade, Walker47 min
May 26, 4:34 PM EDTSevere Thunderstorm WarningFFCWhitfield41 min
May 26, 4:53 PM EDTSevere Thunderstorm WarningFFCMurray37 min
May 26, 5:12 PM EDTSevere Thunderstorm WarningFFCFannin48 min
May 26, 5:16 PM EDTSevere Thunderstorm WarningFFCGwinnett21 min
May 26, 5:26 PM EDTSevere Thunderstorm WarningFFCGilmer32 min
May 26, 5:37 PM EDTSevere Thunderstorm WarningFFCFloyd38 min
May 26, 5:44 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
May 26, 5:53 PM EDTSevere Thunderstorm WarningFFCOconee30 min
May 26, 6:02 PM EDTSevere Thunderstorm WarningFFCBartow43 min
May 26, 6:13 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd62 min
May 26, 6:23 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens22 min
May 26, 6:54 PM EDTSevere Thunderstorm WarningFFCPolk66 min
May 26, 7:38 PM EDTSevere Thunderstorm WarningFFCPaulding25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.